I was just prescribed Lexapro. I took the first 6 doses at 5mg and tonight was my first time taking 10mg. I fell asleep and woke up in the middle of the night in pure panic. My vision was blurry and I felt like I was dying. And for the 6 days my head has been feeling strange. Almost described as brain fog or detached from reality. I feel like I have more anxiety from this drug. Is this normal?
Escitalopram - Does Lexapro cause a weird feeling in your head?
Question posted by Mayaha21 on 25 March 2021
Last updated on 15 July 2023 by tc1945
I get lighted head and also weird feelings in my head. It is scary side effects. I have been on Lexapro 6 weeks, I hope it goes away
Yes you do feel the side effects 1st from the 5mg in those 1st 6 days. The usual time frame could be a couple weeks however I'm at my 26th day and it feels like the side effects are quieting down. Please make sure you keep your doctor updated on how you are feeling its important. He can better chart your path. I'm not sure to why you went up from 5 to 10 mg, but like Tyere said u start over.. My doctor told me to keep taking it , it will help me. I'm starting to feel better but it was No walk in the park.
You may have increased too quickly. A new increase usually causes some new side effects temporarily. You should cut back to 5mg and take it for few weeks. If symptoms do persist report it to the doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.